MAUDE Adverse Event Report: BELIMED AG CS 750; CART WASHER

BELIMED AG CS 750; CART WASHER
Model Number MST-H
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The component involved in the event is a long thin vertically mounted door frame panel.It is a cosmetic, non-functional component that is attached to the device by several adjustable press-click type fasteners.Some of the fasteners had not been adjusted correctly during initial installation in december of 2020.After two years of intensive use, which according to the user included loaded carts colliding with the door frame panel multiple times a day, the panel came loose and fell off.The component has been reattached by a service technician in accordance with the installation instructions.
 
Event or Problem Description
The right-hand load-side vertical door frame panel of the sterilizer fell off, almost hitting an employee.
 
Additional Manufacturer Narrative
The previously submitted b5 event description mistakenly identified the device as "sterilizer." in this supplement report, the event description has been revised to read "cart washer" instead of "sterilizer." the remaining information in the initial report was correct and remains unchanged, including the device description in section d.The following fields have been updated in this supplement report: b4, b5, g3, g6, h2, and h11.
 
Event or Problem Description
The right-hand load-side vertical door frame panel of the cart washer fell off, almost hitting an employee.

Brand Name
CS 750
Common Device Name
CART WASHER
Manufacturer (Section D)
BELIMED AG
grienbachstrasse 11
zug, zug 6300
SZ  6300
Manufacturer (Section G)
BELIMED AG
grienbachstrasse 11
zug, zug 6300
SZ   6300
Manufacturer Contact
heidi friesacher
grienbachstrasse 11
zug, zug 6300
SZ   6300
MDR Report Key16866908
Report Number3001061128-2023-00005
Device Sequence Number14941916
Product Code MEC
UDI-Device Identifier07640141626146
UDI-Public(01)07640141626146(11)191003
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMST-H
Device Lot Number2010489
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2023
Supplement Date Received by Manufacturer10/07/2025
Initial Report FDA Received Date05/04/2023
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown